# SDR AALA2018052299002

- Difficulty date: May 16, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 35,001 hours, 5,283 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE LOOP B, FAULTED,  COMBINED WITH OIL ODOR THROUGHOUT THE ACFT.  EMERGENCY DECLARED LANDED WITHOUT INCIDENT. AIRCRAFT WAS GROUNDED.  IAW TSM 26-12-00-810-936-A22, ACCOMPLISHED WIRE CHECKS FROM FDU 1 TO THE NR 1 ENG, MANIPULATED WIRING AT ALL LOCATIONS ON THE NR 1 ENGINE,  AND AT TB 3801VT1. FOUND A CHAFED WIRE 1Z001R20,  THREE INCHES FROM DETECTOR 4012WD. RAN REPLACEMENT WIRE PAIR FROM 3806VC-1 A TO DETECTOR 4012WD IAW AMM 70-71-40-300-801-A AND EA 280694.  ACCOMPLISHED A SATISFACTORY OPS TEST AND BITE IAW AMM 26-12-00.  REPLACED APU PER J/C 33L31549001. ACCOMPLISHED INITIAL T/S FOR SMOKE ODOR PER J/C 33L00021001. FOUND APU ISOLATORS BAD, REPLACED /  PER AMM 49-12-42.
